# SDR I5EA2021011900005

- Difficulty date: January 19, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 27874
- Aircraft time: 53,401 hours, 36,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 36844
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERABLE ABOVE L2 AND AT FLOOR LEVEL AROUND R2 DOOR.  REMOVED AND REPLACED AFT RT BATTERY PACK.  OPERATIONS CHECK NORMAL, IAW B737-400 AMM 33-51-51, NO DEFECTS NOTED.
